1 doctor weighed in:

Minor cough itchy throat started last week after i took expectorant/cough suppressant combination medicine to loosen mucus. Did the medicine cause it?

1 doctor weighed in
Dr. John Chiu
Internal Medicine - Allergy & Immunology

In brief: Doubt it.

You took the med because you began to have symptoms and thus the worsening is a progression of whatever started your coughing in the first place.
If the duration is over 2 weeks or the problem is worsening, see your family doc.

In brief: Doubt it.

You took the med because you began to have symptoms and thus the worsening is a progression of whatever started your coughing in the first place.
If the duration is over 2 weeks or the problem is worsening, see your family doc.
Dr. John Chiu
Dr. John Chiu
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
24 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors